# SDR SWAA2015071341893

- Difficulty date: July 7, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 28,106 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5744U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD WEB CORRODED.  REPAIRED WEB IAW SRM.
